View
Publication Type
Book Chapter
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Title, Analytic
On convergence of discrete stochastic approximation procedures
Medium Designator
n/a
Connective Phrase
n/a
Author, Monographic
Elaydi, S.; Fenner, J. López; Ladas, G.; Pinto, M.
Author Role
Editors
Title, Monographic
New trends in difference equations: Proceedings of the fifth international conferences on difference equations, Temuco, Chile, 2-7 January 2000
Reprint Status
n/a
Edition
n/a
Place of Publication
London
Publisher Name
Taylor and Francis
Date of Publication
2000
Volume ID
n/a
Issue ID
n/a
Page(s)
251-65
Series Editor
n/a
Series Editor Role
n/a
Series Title
n/a
Series Volume Identification
n/a
Series Issue Identification
n/a
Connective Phrase
n/a
Location/URL
n/a
Notes
n/a
Abstract
The discrete stochastic approximation procedure of Robbins-Monroe type xi+1 = xi+ giF [xi, xi-1,..., xi-k] + gis [i, xi, xi-1,..., x0] xi+1 is considered, where {xi} is a martingale-difference and {gi} is nonrandom sequence of positive numbers. Results on the almost-sure asymptotic stability of the procedure and the degree of convergence of |xn|˛ ® 0 are obtained. The approach is based on the general theory of martingales and Lyapunov-Krasovskii functional method.....
read more